# SDR CA010830020

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,111 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2306045
- Condition: Warped
- Location: Engine
- Part time: 409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THERE WERE INTERMITTENT START DELAYS ON A/C AT VARIOUS TIMES DURING OPAL SORTIES. IT DETERMINED THAT POOR FITTING 1ST STAGE NOZZLE CAUSED START DELAY. TURBINE REPD WITH INST OF NEW 1ST STAGE NOZZLE P/N  23062753 S/N KD258711; NEW NOZZLE SHIELD P/N 23073533&2 NEW POSING PLUGS P/N 23009573. NOZZLE TBO 535.6 HRS, NOZZLE SHIELD TBO U/K 535.6 HRS SINCE INSP. POS PLUG TSN U/K TBO U/K TIME SINCE INSP 535.6 HRS. FINDINGS PRIOR TO THE REPLACED OF AFOREMENTIONED PARTS; 1ST STAGE NOZZLE P/N 23060450, NOZZLE SHIELD P/N 6890040 APPEARED TO BE WARPED WHEN PLACED ON LEVELING PLATE THAT MAY HAVE CONTRIBUTED TO POOR FIT OF BOTH ENGINE COMPONENTS. ONE ADDITIONAL OBSERVATIO N MODS TO LOWER POSING PL
